# SDR AWHA2019F00056

- Difficulty date: August 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N879FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0213
- Aircraft time: 12,487 hours, 14,429 cycles
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Chafed
- Location: Itt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXING TO TAKE OFF THE ITT INDICATOR FELL TO ZERO. THE PIC INFORMED CONTROL HE NEEDED TO RETURN TO MAINTENANCE. MAINTENANCE INSPECTED ITT SYSTEM AND FOUND POWER WIRE LEADING TO ITT INDICATOR CHAFED. THE WIRE WAS REPAIRED, SYSTEM CHECKED AND AIRCRAFT RETURNED TO SERVICE.
